# SDR USAASB00348

- Difficulty date: December 14, 2000
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 948F4581
- Condition: Loose
- Location: Flt Compt
- Part time: 25,548 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

MSY - FLT 796 - PRIOR TO DEPARTURE, THE RT GENERATOR WAS PLACED ON MEL BECAUSE IT WOULD NOT COME ON LINE.  SHORTLY AFTER TAKEOFF FROM MSY, THE APU FAILED TO POWER THE RIGHT SIDE, THEN THE TRANSFER BUS FAILED.  FLIGHT RETURNED TO FIELD AT MSY AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MX FOUND THE RIGHT GENERATOR CONTROL UNIT LOOSE IN RACK.  REINSTALLED GENERATOR CONTROL UNIT AND CHECKED LOCKING CAPABILITY.  CHECKS GOOD.  OPS CHECK OF RIGHT GENERATOR, APU GENERATOR AND TRANSFER BUS NORMAL.  (M)
